Hokkaido Mathematical Journal

Grassmann geometry on the 3-dimensional unimodular Lie groups II

Jun-ichi INOGUCHI and Hiroo NAITOH

Full-text: Open access

Abstract

We study the Grassmann geometry of surfaces in the special real linear group SL(2,R).

Article information

Source
Hokkaido Math. J., Volume 40, Number 3 (2011), 411-429.

Dates
First available in Project Euclid: 26 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1319595864

Digital Object Identifier
doi:10.14492/hokmj/1319595864

Mathematical Reviews number (MathSciNet)
MR2883499

Zentralblatt MATH identifier
1236.53010

Subjects
Primary: 53B25: Local submanifolds [See also 53C40] 53C40: Global submanifolds [See also 53B25] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Keywords
Grassmann geometry unimodular Lie group special linear group totally geodesic surface flat surface minimal surface surface with constant mean curvature

Citation

INOGUCHI, Jun-ichi; NAITOH, Hiroo. Grassmann geometry on the 3-dimensional unimodular Lie groups II. Hokkaido Math. J. 40 (2011), no. 3, 411--429. doi:10.14492/hokmj/1319595864. https://projecteuclid.org/euclid.hokmj/1319595864


Export citation